# SDR DALA2022072605133

- Difficulty date: July 22, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N121DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50040
- Aircraft time: 7,729 hours, 3,515 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Sensor
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH/IB MLG TIRE PRESSURE MODULE FAILS PER AMDS WORKCARD 3247-2001. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0072:3247-2001/001 00226 REMOVED AND REPLACED LH INBOARD MLG TIRE PRESSURE MODULE REF. A220 AMP 32-47 -10. (LP# 2332303)
